# SDR SWAA2021092006394

- Difficulty date: August 11, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H Z-CHANNEL FROM STATION 727-847; SURFACE CORROSION FOUND IN SEVERAL AREAS ; / [01] REMOVED CORROSION AT AFT CARGO COMPART LH Z CHANNEL FROM STA 727-847 ASPER B737-700 SRM 51-10-02-0G-0; [02] PERFORMED UT THICKNESS INSP. REWORKED AREA AT AFT CARGO COMPART LH Z CHANNEL FROM STA 727-847 IAW B77 NDT PART 4 51-00-00 PROC. 3. MIN THICKNESS .030'. EQUIP: OLYMPUS 27MG CAL DUE: 4/22 B/C 172139; [03] ORIGINAL MATERIAL 0.040 MATERIAL REMOVED MATERIAL 0.010 MATERIAL REMAINING 0.030 OUT OF LIMITS ASPER B737-700 ASR 53-00-53-1A-2; [04] ADDING CORRECTION TO MEASUREMENT.; [05] FABRICATED NEW Z CHANNEL AND REPAIR SPLICE FROM STA 727 TO STA 847AT L/H SIDE AS PER B737-700 SRM 53-00-53-3R-6; [06] VERIFIED STEP 5 OK TO TREAT AND PRIME; [07] TREATED AND PRIMED NEW ZEE CHANNEL IAW B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804. FOR ENAMEL APPLICATION AND ZEE CHANNEL INSTALLATION REFER TO FAULT (TTG8Q004A4XW); [08] VERIFIED STEP 7
